# SDR R61A201807090754

- Difficulty date: June 24, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND AT AFT WET AREA RT SHEAR PANEL. SHEAR PANEL WAS REMOVED AND REPLACED IAW SRM 51-42-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
